# SDR 08FDEA01512

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5794255760261
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 534 BB IS DENTED ON THE LOWER FWD SECTION.  REMOVED DAMAGE AND APPLIED A WET LAY-UP IAW SRM 57-20-35 & RESTORED FINISH IAW SRM 57-75-10 & AMM 51-23-10-0.
